MathSciNet Relay Station
MathSciNet bibliographic data
MR808553 (87f:65142) 65N40 (65N30 65N35)
Arnold, Douglas N.; Wendland, Wolfgang L. The convergence of spline collocation for strongly elliptic equations on curves. Numer. Math. 47 (1985), no. 3, 317–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement